# SDR MALA976146

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 43187
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FLIGHT ATTENDANT EMERGENCY ARM LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED FLIGHT ATTENDANT CONTROL PANEL, OPS CHECK GOOD.
